# SDR CA030616003

- Difficulty date: June 16, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 8,118 hours
- Engine: Lyc O360C2A
- Propeller: Mcauly 1A200*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Frame
- Part number: 7147061
- Condition: Broken
- Location: Tail Spring
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FRAME TUBE WAS BROKEN OFF ON BOTH SIDES OF TAIL SPRING FWD ATTACH BUSHING.
